# SDR FDEA201210313792

- Difficulty date: October 31, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 88,186 hours, 24,645 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AFA38733
- Condition: Corroded
- Location: Bs 1708
- Part time: 88,186 hours, 24,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR FWD FRAME CORRODED AT LOWER CORNER BS 1708   BETWEEN L42 - 43R.  REPAIRED DOOR FRAME  IAW SRM 53-50-00 FIG 22, VOL 1.   MAJOR REPAIR.
